# SDR DALA2018102506285

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR RBL16.10 TO LBL16.10 FROM STA 1500 TO 1520 AT AFT CARGO COMPARTMENT (C2). (CORROSION LEVEL 2) DOUBLERS OF PREVIOUS REPAIRS ON STR LBL 7.55, LBL 11.40 AND STRINGER 7.55 RBL WERE REPLACED PER SRM 51-40-02 PAR 7 DVI ON STR RBL 10.55, RBL 7.55 AND LBL 2.7 FROM STA 1500 TO 1520 WAS PERFORMED PER SRM 51-10-02 PAR 15A 5A AND NOT CORROSION WAS FOUND.
